Has anyone experience body cramps from taking Hysingla ER and have you found any ways to suggest to prevent or relieve the cramping? See "my story" below:
I started on Hysingla ER 20 mg and am now up to Hysingla ER 80mg(due to insurance not approving a therapeutic dose to begin with). I normally do not share and am a very private person but because of Hysingla ER being so new I decided maybe my experiences would help someone else. I was in picture perfect health! I worked as an Emergency RN for over 25 years and VERY against narcotics. I was in an auto wreck that left me with severe spinal injuries (cervical and lumbar). I started with tramadol (did nothing) then lower doses of Norco. As time passed the pain worsened and the Norco doses and frequency increased. My life was getting up in the morning hoping I could make it to the kitchen to get a breakfast bar, drink and my meds and sit in a recliner waiting for the Norco to kick in. Once it worked I had a window of about 1 1/2 hours to do something very minimal. (showering was too much exertion-very minimal such as dressing) Then it was back to the chair, rolling in pain, waiting for the next Norco dose. I refused to take the med early-I took it exactly as prescribed. During my "window" sometimes I tried to get out and visit friends with my husband. I spent my time constantly moving, holding myself up by leaning on chairs, picnic tables, etc. I have gone through every dosage of Hysingla ER up to my present dose of 80 mg. It is a strange medication. The lower doses I could estimate the peak times, the higher the dose the peak time was all over the place. With the lower doses I was still taking Norco for the breakthrough pain up to four times a day. It seems the 60 mg was the most erratic. I could not get the timing right and would take Norco for breakthrough pain and was falling asleep on and off and never knowing when. I could be talking to my husband and just fall asleep. (needless to say, I did not go anywhere! or do anything!) I was still taking breakthrough meds 3 times a day. I was hesitant but willing to try the 80 mg because I should have been started at a dose of 40-60 mg. (I was taking Norco 10 every 4 hours prior to Hysingla ER) I have been on Hysingla 80 mg for 3 weeks now. WOW!! What a difference! I have found the best timing for me is to take it at night approximately 9-10pm. I wake up and feel "normal". I can shower, do my hair, put on makeup, dress, fix breakfast, straighten the house a little, drive short distances, visit with family and friends! It is the best I have felt in 4 years. I still find that I take one Norco for breakthrough between 3:00-8:00pm. There are downfalls. I am fortunate most of the narcotic side effects I do not get. I do not get sleepy with this dosage. Occasional mild nausea. But a couple side effects I have experienced with all doses is decrease urine amounts (I compensate by drinking alot of liquids) and muscle cramps. The muscle cramps with the 80 mg have been twice, once mild and last night severe. These are not normal muscle cramps-it is like every muscle in your body cramps from your neck to your toes. You cannot sit still. It is miserable. I tried muscle relaxers with only 1-2 hour relief. As wonderful as I have felt, the cramps were so bad it would make me quit taking Hysingla. The cramps are not like a "charlie horse". The only way I know to describe it is like a constant nagging cramp all over your body with a feeling like restless leg syndrome. Nothing helps, you cannot sit still and feel like you are going to go crazy! I told my husband nausea and vomiting for 2 solid hours would have been much more pleasant. I hope this passes as I am thrilled to have part of my life back. The other major draw back is the price. I am excellent insurance and still pay almost $300/month. We cannot afford it and am working with insurance but so far they have denied paying any more but I can appeal. IF the cramps stop, my husband said we will find a way to pay for it no matter what because the significant difference it has made in my life. As to other narcotics I have not taken them. My insurance suggested oxycodone (percocet), hydromorphone (dilaudid), Morphine and extended Morphine (MS Contin), and even stronger, more addictive narcotics. I really do not want to move up past the hydrocodone family. I feel it is the lesser of all of the narcotics and I still have my own personal issues about not wanting to take narcotics but my doctor asked me would I rather be in pain and have no life? I am very informed about the addictive qualities of narcotics and side effects but then again quality of life is important too. I hope this has helped someone one out there and if anyone has been on Hysingla ER and experienced this horrible cramping, please let me know what you did to alleviate it. This is the best I have felt in years and feel as if I have a life. As to everyone else, good luck and don't give up!
How dose 80mg of hysingla 24hr release hydro compare to the Percocet 10/325..I have RSD which is a damaged nerve I have ...3 REPLIES
I don't know what to do for this problem I need medical advise I can not stop tle leg cramps at night? Please advice...2 REPLIES
My 78'year old dad just started taking candesartan and has experienced severe leg cramps. His,Doctor,just switched h...1 REPLY
Can taking triamterene twice a day to prevent bloating cause severely painful cramping in the hands and feet? ## Hello, ...1 REPLY
I went to my MD who did not look at my blood pressure, temperature or heart rate; this after I gave the MD my history. I...
I take Altosec, Pharmapress, Crestor - can any of these drugs cause severe cramps on long term use? ## There's a pos...1 REPLY
I took accutane as an early teenager and sense then my period cramps got progressively worse I am 20 years old now and I...1 REPLY
This has happened a few times over a month during my sleep. Tonite at a theater after sitting two hours. Extremely painf...1 REPLY
It took me 13 years to find something to help my chronic anxiety w/agoraphobia disorder and panic disorder, also insomni...4 REPLIES
i do get leg cramps, but never as much as I am getting now since taking the antibiotic. What should do, call the Dr. and...1 REPLY